MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V.; EVOLUTION TRANSFER CARRIAGE

STERIS MEXICO, S. DE R.L. DE C.V.; EVOLUTION TRANSFER CARRIAGE
Model Number AX083020003
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that an employee obtained a scratch on their hand after their evolution transfer carriage fell.The employee did not seek medical treatment and continued working.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the evolution transfer carriage and found that the two front wheels of the transfer cart released before the rack was fully removed from the sterilizer.After further inspection, the technician found that the front leg locking mechanism was out of adjustment.To resolve the issue, the technician adjusted the front leg locking mechanism to ensure proper engagement and safe operation of the transfer cart.The unit was tested, confirmed to be operating according to specification, and returned to service.The transfer carriage is not under a steris service contract for maintenance activities; the user facility is responsible for all maintenance activities.User facility personnel were counseled on the proper use and operation of the evolution transfer carriage as well as the proper preventive maintenance of the unit.No additional issues have been reported.

Brand Name
NA
Common Device Name
EVOLUTION TRANSFER CARRIAGE
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24688746
Report Number3005899764-2026-00026
Device Sequence Number9770558
Product Code FLE
UDI-Device Identifier00724995150389
UDI-Public(01)00724995150389(11)250828
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAX083020003
Device Catalogue NumberAX083020003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown